# SDR DHL2003748502

- Difficulty date: August 20, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 43,260 hours, 25,604 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT PEMCO IN DOTHAN, ALABAMA N/R 691F1-1442-005, RT WING LOWER TRAILING EDGE AT O/B FLAP TRACK FWD END-CORROSION ON SKIN I/B OF TRACK.  REMOVED RT O/B FLAP O/B TRACK FAIRING, REPAIRED AREA PER EA PD 27-57-01.  RE-INSTALLED O/B FLAP O/B TRACK FAIRING IAW B-727 M/M 20-81-01.
